# SDR SWAA030809

- Difficulty date: April 9, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 54,654 hours, 43,789 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 1000127
- Part serial: 0438
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING TAKEOFF BOTH FWD AND AFT CARGO FIRE INDICATION LIGHTS ILLUMINATED.  REMOVED AND REPLACED FIRE WARNING CENTRAL CONTROL UNIT PER MM.
